Journal of innovative applied mathematics and computational sciences
Volume 1, Numéro 1, Pages 79-92
2021-12-30

Generalization Of Fractional Laplace Transform For Higher Order And Its Application

Authors : Bouchenak Ahmed .

Abstract

In this paper, we first introduce the conformable fractional Laplace transform. Then, we give its generalization for higher-order. Finally, as an application, we solve a non-homogeneous conformable fractional differential equation with variable coefficients and a system of fractional differential equations.

Keywords

Conformable fractional derivative, Conformable fractional Laplace transform, System of fractional differential equations

Design And Analysis Of A Fractional-order State-space Adaptive Controller For Second-order Systems

Anteur Souad .  Bachir Bouiadjra Rochdi .  Debbat Mohammed Benmadani .  Vilanova Arbos Ramon .  Gaidi Marwa .  Hacene Fatima Zohra . 
pages 41-48.


On Periodic Solutions Of Fractional-order Differential Systems With A Fixed Length Of Sliding Memory

Bourafa Safa .  Abdelouahab Mohammed Salah .  Lozi René . 
pages 64-78.